Bleeding whilst taking pill during love making

Patient

Q: Hi I am 38 and had 3 children and i am currently on the Yasmin pill. I have found that when i make love to my partner quite often i will start to bleed , this can be at anytime in my cycle the worst was when i was in the middle of my cycle. Could it be the pill isn't strong enough for me should i change pills. I do like this one though as it doesnt make my weight change and it doesn't seem to ggive me headaches like some others, any advice would be appreciated, Oh yes i never seem to get breakthrough bleeding any other time except when my partner and i make love.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews